# SDR KBM2005F00003

- Difficulty date: December 27, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 14,496 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 704A37642043
- Part serial: 406
- Condition: Failed
- Location: Oil Pressure
- Part time: 627 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE SHOWING NO INDICATION OF PRESSURE.  REMOVED AND REPLACED.
